# SDR CALA2022061301487

- Difficulty date: June 11, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 86,245 hours, 34,036 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: R53113280000
- Condition: Cracked
- Location: Fr16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING RE-INSPECTION OF HOLES #6, #A, #B, #C, AND #D COMMON TO THE LH FR16 DOUBLE JOGGLE AREA PER ECRA 5311-02437 REV A, CRACKS WERE NOTED IN HOLE #6 IN THE FRAME LAYER ONLY. NR: 9298294 INSPECTIONS AT LH FR16 UPPER DOUBLE JOGGLE AREA FRAME SPLICING ECRA 5311-02834 ON OR BEFORE THE AIRCRAFT REACHES 112,036 TOTAL BETWEEN DOOR STOPS 5 AND 6 PER PART 2 OF THE LATEST REVISION OF AIRCRAFT FLIGHT CYCLES. PERFORMED INTERIM REPAIR IAW ECRA 5311-02834 BY SPLICING IN SERVICEABLE FRAME SEGMENT @  LH FR16. ACCOMPLISH INITIAL APPROVED PER ECRA 5311-02834. ACCOMPLISH INITIAL INSPECTIONS AT TOMC-APPROVAL FROM SC1ELBYC COMMENT LH FR16 UPPER DOUBLE JOGGLE AREA FRAME SPLICING BETWEEN DOOR STOPS 5 AND 6 PER PART 2 OF THE LATEST REVISION OF ECRA 5311-02834 ON OR BEFORE THE AIRCRAFT REACHES 112,036 TOTAL AIRCRAFT FLIGHTCYCLES QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
